MathSciNet Relay Station
MathSciNet bibliographic data
MR790188 53A04 (51L15 53C75)
Osserman, Robert The four-or-more vertex theorem. Amer. Math. Monthly 92 (1985), no. 5, 332–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement